# SDR TRBA2012012005

- Difficulty date: January 12, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N536AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 536
- Aircraft time: 23,055 hours, 27,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Out Of Position
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EXTERIOR SERVICE DOOR EMERGENCY EXIT FLOOD LIGHT INOPERATIVE.  THE ACFT WAS REMOVED FROM SERVICE.  REPOSITIONED LIGHT BULB OF EMERGENCY FLOOD LIGHT UNDER SERVICE DOOR AND TESTED IAW JIC 33-50-00.  THE OPS CHECK WAS GOOD.  NO PARTS R & R.  THE ACFT WAS RETURNED TO SERVICE.
